Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 85, NWS Jackson, MS

April 5, 2022Clarke County, Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2022, 4:34 AM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2022, 4:34 AM CDT (09:34 UTC)
Expired
Apr 5, 2022, 4:54 AM CDT
In force
20 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 3:18 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3092 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:58 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Apr 5, 12:58 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1258 AM CDT Tue Apr 5 2022

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY LATE TONIGHT INTO
TUESDAY...

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
All TAF sites are currently VFR tonight, but showers and
thunderstorms are beginning move into the area. The storms will
move across the area into Tuesday morning, bringing with it
MVFR/IFR conditions. The storms will clear from west to east
through the morning hours with improving conditions./15/

&&

.DISCUSSION...
Local radars are starting show scattered showers developing just
south of our CWA along a boundary that wl become the warm front
lifting north ahead of an approaching low pressure system.
Regional radars show stronger convection firing up in northeast
Texas. The warm frontal activity will gradually lift into our
southwest zones during the next several hours but the more intense
convection including severe threat will move into our western most
zones around 3AM. This convection is still expected to organize
into an MCS and race eastward across or CWA into Tuesday morning
with a damaging wind and tornado threat. In addition, locally
heavy rainfall will be possible with the MCS that may result in
runoff issues. The current forecast remains on track and no
significant changes were needed. /22/

Prior discussion below:

Tonight and tomorrow...

Not much change has occurred in the thinking for the severe weather
overnight into early tomorrow. Quiet weather will continue in the
very near term. Temperatures this afternoon have climbed into the
80s across the region. Dewpoints remain in the mid 40s to around 50
degrees, so some moistening of the airmass still needs to take place
in the next few hours.

Overnight, an upper trough and associated surface low swings
across the region. Through the latter portions of the evening into
tonight, the 850mb flow ramps up and moisture starts to stream
steadily into the region. CAM guidance remains consistent in a MCS
plowing through the region from west to east during the early
morning hours. The timing of this entering the west may have
slowed just a little but expectation remains that given the strong
westerly mid-level flow, that this line should race through the
region during the early morning hours and exit into Alabama into
the east perhaps by 10am. The southern extent of this line could
lag some behind in the Pine Belt and linger through the morning
hours. Current timing on local graphics seem to time this line and
threat well and model guidance today has been in fairly good
agreement overall. The main concerns with this event will be
damaging straight line winds and embedded tornadoes(given the
300-600 m2/s2 helicity in place). Guidance doesn't indicate many
storms to develop ahead of the MCS though this may occur further
to the east and more toward southeast MS and southwest AL. A mixed
bag of model guidance shows some of the convection redeveloping
in the southeast later in the morning into the afternoon, but
confidence is low in whether or not this will occur.

Of another concern will be potential for heavy rain and flooding.
Moisture transport will be rather high into the region later tonight
thanks to the increasing low level jet. Locally heavy rainfall in a
short amount of time could lead to localized flooding across the
region. Limited risk in local graphics covers this potential. HREF
guidance hones in higher totals generally along eastern portions of
the Highway 84 corridor and points along the Highway 98 corridor.
This area may need to be monitored for inclusion into a higher
flooding risk with newer data tonight. HREF guidance indicates some
totals near 5 inches in this location could occur, especially if
storms hang up some and train over this region. Confidence was not
completely high enough to do in this forecast package but this will
be something to monitor. Otherwise, widespread 1.5-2.5 inches of
rain should occur with this system overnight. /28/

Tuesday night through next weekend...

Tues night-Wed: As deep moisture is briefly carved out in the wake
of the severe weather episode on Tuesday, the region will be under
isentropic ascent remaining across the region. However, sfc
dewpoints will remain in the mid-upper 60s. Low-level Theta-E & WAA
will increase into the aftn hours. With increased broad bulk shear
approaching 25-40kts in the 0-3km layer & approaching 50kts of 0-6km
layer, this will support potential multicell & splitting cell
development. However, there remains some deep layer moisture
limitations, with a gradual increase along the zone of frontal
convergence & also into southeast Mississippi, generally along & SE
of the Natchez Trace corridor. For now, kept graphic as, but there
could be some limitations on coverage. Steep mid-level lapse rates
of 6.5-7.0 C/km should support some large hail potential of quarter
to golf ball size & some decent cold pool/gusty wind potential. Will
continue to advertise this threat, even with some of this being very
conditional & potentially close to the I-59 corridor & late into the
day. Along the front moving into the Delta, winds will continue to
veer & most precipitation looks to remain anafrontal.

Late week-next weekend (Sun): Much quieter pattern will persist
through the weekend. Mean synoptic trough axis, dry air &
subsidence/high pressure will stall over the region & only slowly
drift E. This will be in response to deep ridging over the N-central
Atlantic. Cool & dry conditions will persist late week (i.e. Thurs -
Fri) with highs in the upper 60s-low 70s Thurs to low-mid 60s Fri.
Lows will be below climo in the mid-upper 40s Wed night, low-mid 40s
Thurs night & coolest Fri night as the trough axis pulls away & any
pressure gradient relaxes. Lows could fall into the mid-upper 30s &
patchy frost couldn't be ruled out. As ridge axis build E across the
central Plains into next weekend, WAA & gradual moderation of
temperatures (i.e. high temps into the mid-upper 60s Sat to mid-
upper 70s Sun.) will commence. Deep layer dry air & broad subsidence
will keep the area dry through the weekend. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       61  79  65  83 /  89  94   2  45
Meridian      58  78  63  85 /  82  96   7  34
Vicksburg     62  81  65  81 /  93  86   1  35
Hattiesburg   62  80  66  86 /  70  92   3  34
Natchez       63  83  65  84 /  93  89   1  35
Greenville    60  77  62  75 /  97  63   2  31
Greenwood     60  76  63  77 /  94  90   2  38

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Apr 4, 4:50 PM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
450 PM CDT Mon Apr 4 2022

ARZ074-LAZ007>009-015-016-023>026-MSZ040>066-072>074-052200-
Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
450 PM CDT Mon Apr 4 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and south
central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Thunderstorms will move across the entire area from late tonight
through early Tuesday afternoon. Severe thunderstorms are likely,
with damaging wind gusts up to 80mph and a few tornadoes
possible. Please reference the graphics for more specific timing.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Tuesday, localized flash flooding is possible,
particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The severe weather threat Tuesday morning will begin to diminish
into Tuesday afternoon. There could be a threat for additional
storms and severe weather possible Wednesday afternoon,
especially over eastern Mississippi. Damaging wind gusts and hail
of quarter to golf ball size are possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday and Wednesday through Wednesday night.

ARZ075-MSZ018-019-025>039-052200-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-
450 PM CDT Mon Apr 4 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Thunderstorms will move across the entire area from late tonight
through early Tuesday afternoon. Severe thunderstorms, with
damaging wind gusts of 60 to 70 mph, are possible. A tornado
cannot be ruled out. Please reference the graphics for more
specific timing.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Tuesday, localized flash flooding is possible,
particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The severe weather threat Tuesday morning will begin to diminish
into Tuesday afternoon. There could be a threat for additional
storms and severe weather possible Wednesday afternoon,
especially over eastern Mississippi. Damaging wind gusts and hail
of quarter to golf ball size are possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday and Wednesday through Wednesday night.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 5, 1:59 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
159 AM CDT Tue Apr 5 2022

LAZ009-016-MSZ040-041-047-050745-
Madison LA-East Carroll LA-Sharkey MS-Warren MS-Issaquena MS-
159 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of southeastern East
Carroll and northeastern Madison Parishes, northwestern Warren,
southern Issaquena and southwestern Sharkey Counties through 245 AM
CDT...

At 158 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mansford, or over Tallulah, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Omega around 205 AM CDT.
  Eagle Bend around 215 AM CDT.
  Valley Park and Fitler around 225 AM CDT.
  Onward around 230 AM CDT.

Other locations impacted by this storm include Mound, Cary and
Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3285 9097 3263 9070 3262 9072 3261 9069
      3259 9069 3259 9066 3227 9109 3245 9134
TIME...MOT...LOC 0658Z 225DEG 41KT 3245 9118

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Apr 5, 2:37 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
237 AM CDT Tue Apr 5 2022

MSZ048-049-050830-
Hinds MS-Rankin MS-
237 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of central Rankin and
southeastern Hinds Counties through 330 AM CDT...

At 237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Byram, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Jackson around 240 AM CDT.
  Richland around 245 AM CDT.
  Pearl around 250 AM CDT.
  Brandon and Flowood around 255 AM CDT.
  Fannin around 310 AM CDT.
  Goshen Springs around 315 AM CDT.
  Pisgah around 320 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3224 9034 3240 9012 3240 9007 3242 9007
      3242 9006 3244 9007 3244 9005 3249 9000
      3248 8999 3250 8998 3249 8996 3251 8993
      3255 8989 3238 8973 3212 9024
TIME...MOT...LOC 0737Z 231DEG 34KT 3222 9023

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Apr 5, 2:46 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
246 AM CDT Tue Apr 5 2022

MSZ019-034>036-041-050845-
Washington MS-Sharkey MS-Humphreys MS-Sunflower MS-Holmes MS-
246 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of southwestern
Sunflower, west central Holmes, southeastern Washington, Humphreys
and northern Sharkey Counties through 345 AM CDT...

At 246 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rolling Fork, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Anguilla around 255 AM CDT.
  Nitta Yuma around 300 AM CDT.
  Delta City around 305 AM CDT.
  Murphy and Midnight around 315 AM CDT.
  Belzoni and Isola around 330 AM CDT.

Other locations impacted by this storm include Silver City and
Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3316 9025 3292 9061 3292 9066 3284 9076
      3282 9076 3279 9080 3287 9094 3289 9094
      3291 9092 3294 9091 3296 9092 3340 9075
TIME...MOT...LOC 0746Z 211DEG 38KT 3287 9085

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

22
Local storm report, Apr 5, 3:43 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     HAIL             3 S SAND HILL           32.45N 89.88W
04/05/2022  E1.75 INCH       RANKIN             MS   PUBLIC

            HAIL TO THE SIZE OF GOLF BALLS FELL ALONG
            STUMP RIDGE ROAD.

&&

NF
Special weather statement, Apr 5, 3:57 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
357 AM CDT Tue Apr 5 2022

MSZ052-057-058-051000-
Lauderdale MS-Jasper MS-Clarke MS-
357 AM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of east central Jasper,
Clarke and southeastern Lauderdale Counties through 500 AM CDT...

At 356 AM CDT, Doppler radar was tracking a strong thunderstorm over
Barnett, or 9 miles southwest of Quitman, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Quitman and De Soto around 405 AM CDT.
  Stonewall around 410 AM CDT.
  Sykes and Sable around 415 AM CDT.
  Middleton around 420 AM CDT.
  Snell and Increase around 425 AM CDT.

Other locations impacted by this storm include Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CDT for east central
Mississippi.

&&

LAT...LON 3201 8846 3185 8887 3202 8901 3239 8860
      3222 8843
TIME...MOT...LOC 0856Z 234DEG 46KT 3198 8886

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DB
Local storm report, Apr 5, 4:09 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             2 SE FANNIN             32.40N 89.93W
04/05/2022  M2.10 INCH       RANKIN             MS   BROADCAST MEDIA

            HAIL MEASURED AT 2.1 INCHES FELL ALONG HOLLY
            BUSH ROAD NEAR THE MCCLAIN LODGE AREA.
            REPORT WITH PICTURE RELAYED VIA TWITTER.

&&

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:59 AM CDTSpecial Weather StatementJANIssaquena46 min
Apr 5, 2:37 AM CDTSpecial Weather StatementJANRankin53 min
Apr 5, 2:46 AM CDTSpecial Weather StatementJANHumphreys, Sharkey59 min
Apr 5, 3:12 AM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott63 min
Apr 5, 3:33 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys42 min
Apr 5, 3:57 AM CDTSpecial Weather StatementJANClarke63 min
Apr 5, 4:38 AM CDTSpecial Weather StatementJANWebster52 min
Apr 5, 4:50 AM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Montgomery, Oktibbeha, Webster31 min
Apr 5, 4:53 AM CDTSpecial Weather StatementJANMadison52 min
Apr 5, 5:06 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson22 min
Apr 5, 5:14 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson61 min
Apr 5, 5:17 AM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Warren, Yazoo43 min
Apr 5, 5:53 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott, Smith80 min
Apr 5, 6:00 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson60 min
Apr 5, 6:06 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson17 min
Apr 5, 6:13 AM CDTSevere Thunderstorm WarningJANAdams17 min
Apr 5, 6:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith65 min
Apr 5, 6:47 AM CDTTornado WarningJANScott, Smith28 min
Apr 5, 6:51 AM CDTFlash Flood WarningJANCopiah, Franklin, Jefferson, Jefferson Davis, Lawrence, Lincoln and 1 more4 hr
Apr 5, 6:58 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton92 min
Apr 5, 7:02 AM CDTTornado WarningJANCovington, Jefferson Davis43 min
Apr 5, 7:05 AM CDTTornado Warning Tornado observedConsiderable damage threatJANNewton27 min
Apr 5, 7:24 AM CDTSevere Thunderstorm WarningJANJasper, Jones55 min
Apr 5, 7:31 AM CDTTornado WarningJANJones44 min
Apr 5, 7:36 AM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jefferson Davis, Jones, Smith3 hr
Apr 5, 7:44 AM CDTTornado WarningJANLauderdale46 min
Apr 5, 7:58 AM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 5, 8:15 AM CDTFlash Flood WarningJANForrest, Lamar, Marion6 hr
Apr 5, 9:52 AM CDTRiver Flood WarningJANMadison, Yazoo5 days
Apr 5, 9:56 AM CDTRiver Flood WarningJANLeake24 hr
Apr 5, 9:58 AM CDTRiver Flood WarningJANYazoo11 hr
Apr 5, 2:59 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis31 min
Apr 5, 12:54 AM CDTSpecial Weather StatementJANRichland, West Carroll51 min
Apr 5, 1:32 AM CDTSevere Thunderstorm WarningJANEast Carroll, Morehouse, Richland, West Carroll58 min
Apr 5, 3:52 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland53 min
Apr 5, 4:30 AM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland, Tensas, West Carroll45 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.